Logical forms of binary relations in a criterial space
Doklady Akademii Nauk, Tome 251 (1980) no. 2, pp. 300-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_2_a10,
author = {{\CYRT}. {\CYRM}. Vinogradska{\cyru}a and A. A. Rubchinskiǐ},
title = {Logical forms of binary relations in a criterial space},
journal = {Doklady Akademii Nauk},
pages = {300--304},
year = {1980},
volume = {251},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_2_a10/}
}
Т. М. Vinogradskaуa; A. A. Rubchinskiǐ. Logical forms of binary relations in a criterial space. Doklady Akademii Nauk, Tome 251 (1980) no. 2, pp. 300-304. http://geodesic.mathdoc.fr/item/DAN_1980_251_2_a10/